[1]穆罕麦德,等.含临界指数的双调和问题非平凡解的存在性(英文)[J].南京师范大学学报(自然科学版),2007,30(04):1-5.
 Ahamed Adam Abdelgadir,Shen Yaotian,Yao Yangxin.Existence of Nontrivial Solution for Biharmonic Problems Involving Critical Sobolev Exponents[J].Journal of Nanjing Normal University(Natural Science Edition),2007,30(04):1-5.
点击复制

含临界指数的双调和问题非平凡解的存在性(英文)()
分享到:

《南京师范大学学报》(自然科学版)[ISSN:1001-4616/CN:32-1239/N]

卷:
第30卷
期数:
2007年04期
页码:
1-5
栏目:
数学
出版日期:
2007-12-30

文章信息/Info

Title:
Existence of Nontrivial Solution for Biharmonic Problems Involving Critical Sobolev Exponents
作者:
穆罕麦德1 2 沈尧天1 姚仰新1
( 1. 华南理工大学数学科学学院, 广东广州510640)
( 2. 布鲁奈尔大学工程学院数学部, 苏丹)
Author(s):
Ahamed Adam Abdelgadir12Shen Yaotian1Yao Yangxin1
1.School of Mathematical Sciences,South China University of Technology,Guangzhou 510640,China
2. B lue N ile U nivers ity, Facu lty of E ngineering Department of Mathematics, Sudan-Dam azin
关键词:
双调和方程 Sobolev临界指数 非平凡解
Keywords:
b iharmon ic prob lem crit ica lS obolev exponen t non trivial solu tion
分类号:
O175.2
摘要:
讨论如下含临界指数的双调和方程非平凡解的存在性Δ2u=μu|x|s+|u|2*-2u+λu+f(x),x∈Ω,u=uv=0,x∈Ω.其中ΩRN是有界光滑区域,0∈Ω,N≥5,0≤s≤4,0≤μ<μ-=N(N4-4)2,2*=N2-N4为W2,2(Ω)中Sobolev嵌入的临界指数,u,v表示Ω的外法线方向,f(x)为给定函数.通过变分方法,我们证明了含临界指数的双调和方程非平凡解的存在性.

参考文献/References:

[ 1] M itid ieri E. A Rellich type iden tity and app lications[ J]. Comm P D E, 1993, 18: 125-151.
[ 2] Osw ald P. On a pr io ri estim ates for positive so lutions o f a sem ilinear b iharm on ic equation in a ba ll[ J]. CommentM ath,Carolinae, 1985, 26: 565-577.
[ 3] Ghoussoub N, Yuan C. M u ltiplic so lu tions for quasilinea r PDEs invo lv ing the critical Sobo lev and H ardy exponents[ J].
T rans Am e rM ath Soc, 2000, 352( 12): 5 703-5 743.
[ 4] Kang K D, Deng Y B. Sobolev-H a rdy inequa lities and critical biharm onic problem s[ J] . ActaM a th Sc ,i 2003, 23( A) ( 1):106-114.
[ 5] BrezisH, N irenberg L. Positive so lutions o f nonlinear elliptic equation invo lv ing critica l Sobo lev exponents[ J]. Comm Pure App lM ath, 1983, 36: 436-477.
[ 6] Reng Y B, Yang J F. Ex istence o fmu ltiple so lutions and b ifu rcation for cr itical sem ilinear b iharm on ic equations[ J]. Sys Sci
andM a th Sc,i 1995, 8( 4) : 319-326.
[ 7] Xuan B J, Chen Z C. Ex istence, m ultip lic ity and bifurcation for cr itica l polyharmon ic equations[ J]. Sys Sc i andM ath Sc,i1999, 12( 1): 59-69.
[ 8] Yao Y X, Shen Y T, Chen Z H. B iha rmon ic equa tion and im proved hardy inequa lity [ J]. Ac taM ath App l S in ica, 2004,20( 3): 433-440.

备注/Memo

备注/Memo:
Foundation item: Supported by the NNSF( 10471047 ) and NSF of Gu angdong Province( 05300159) .
Biography: Ahamed Adam Abdelgadir, born in 1976, doctora,l m ajored in partial d if feren tial equations. E-m ail:ahm edm ath17@ hotmail.com
Corresponding autho r: Shen Yaotian, born in 1938, professor, ma jored in part ial d ifferent ial equ at ion s. E-m ail:m aytshen@ scut. edu. cn
更新日期/Last Update: 2013-05-05